# SDR VNAA202305161111

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,059 hours, 17,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 14148H6831
- Condition: Cracked
- Location: 200
- Part time: 19,061 hours, 17,168 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L WINDSHIELD STARTED ARCING IN FLIGHT, CRACKED \ REMOVED AND REPLACED WINDSHIELD  IAW CRJ900 AMM 56-11-01-400-A01-PSA. OPS CHECK AND LEAK CHECK GOOD.
